# SDR UALA2013031401553

- Difficulty date: March 14, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,981 hours, 13,861 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Failed
- Location: Duct Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT OF 15 PSI AT CRUISE.  RT READS 25 PSI, LT IS 10 PSI.  BITE CHECK SHOWED FATS SENSOR AT FAULT.  REPLACED SENSOR IAW MM.  LEAK CHECKED GOOD.  OPS CHECKED GOOD IAW MM.  ALL PARAMETERS WERE WITHIN LIMITS.
